# SDR COMA0560605

- Difficulty date: November 12, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 15,136 hours, 13,649 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Power Access
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531 - GROUND POWER ACCESS DOOR OPEN DURING FLIGHT.  INSPECTED DOOR, FOUND SERVICEABLE, CLOSED DOOR.
